# SDR CALA2014042190879

- Difficulty date: April 21, 2014
- Submitted: April 21, 2014
- Operation: Air carrier
- Aircraft: N568UA
- Make and model: Boeing 757222
- Aircraft serial: 26674
- Aircraft time: 69,372 hours, 25,127 cycles
- Engine: Pwa PW2040
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exit Sign
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN LT FWD OF FWD OVERWING EXIT L778 IS INOPERATIVE.  REPLACED EMERGENCY EXIT LIGHT L778 PCN 560-0798 IAW AMM 33-51-10-201, OPERATIONS CHECKED GOOD.
